# SDR 95ZZZX5384

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N747HH
- Make and model: Stbros SD360
- Aircraft serial: SH3747
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: T-Handle
- Condition: Out Of Position
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT\AGS - FLT 5132 - FLIGHT HAD JUST TAKEN OFF.  FLIGHT CREW SELECTED GEAR UP, BUT, THE LANDING GEAR DID NOT RETRACT.  THE CREW SELECTED GEAR DOWN AND RETURNED TO CLT FOR AN UNEVENTFUL LANDING.  MAINTENANCE PERSONNEL WERE DISPATCHED TO TROUBLESHOOT THE PROBLEM.  THE EMERGENCY LANDING GEAR EXTENSION T-HANDLE WAS FOUND IN THE PULLED POSITION.  THE HANDLE WAS RESET AND THE AIRCRAFT WAS RETURNED TO SERVICE.
